Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Bieberbach-Eilenberg functions. II


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 78 (1955), 510-515
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067186-X
MathSciNet review: 0067186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Untersuchungen über die konformen Abbildungen von festen und veränderlichen Gebieten, Math. Ann. vol. 72 (1912) pp. 107-144. MR 1511688
  • [2] James A. Jenkins, Some problems in conformal mapping, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 327-350. MR 0032748 (11:341a)
  • [3] -, Remarks on ``Some problems in conformal mapping," Proc. Amer. Math. Soc. vol. 3 (1952) pp. 147-151. MR 0045828 (13:642d)
  • [4] -, Symmetrization results for some conformal invariants, Amer. J. Math. vol. 75 (1953) pp. 510-522. MR 0056707 (15:115f)
  • [5] -, On Bieberbach-Eilenberg functions, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 389-396. MR 0062831 (16:24e)
  • [6] -, On the local structure of the trajectories of a quadratic differential, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 357-362. MR 0062227 (15:947d)
  • [7] -, Some uniqueness results in the theory of symmetrization, Ann. of Math. vol. 61 (1955) pp. 106-115. MR 0065640 (16:460a)
  • [8] G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Annals of Mathematics Studies, No. 27, Princeton University Press, 1951. MR 0043486 (13:270d)
  • [9] W. Rogosinski, On a theorem of Bieberbach-Eilenberg, J. London Math. Soc. vol. 14 (1939) pp. 4-11.
  • [10] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloquium Publications, vol. 35, 1950. MR 0037908 (12:326c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067186-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society